# SDR CA121127001

- Difficulty date: November 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE ON ELEVATOR SYS, LT ELEVATOR SPRING TAB WAS RESTRICTED TO 10 DEGREES OF TRAVEL IN NOSE UP POSITION.  INVESTIGATION REVEAL THAT THE SPRING TAB FAIRING WAS INSTALLED AT THE WRONG POSITION TRIM TAB AT SPRING TAB.  FAIRINGS WHERE RE-INSTALLED AT THERE PROPER LOCATION AND SYS WAS TESTED AND FOUND SERVICEABLE IAW AMM CHAP 27-32-00.
